# SDR REXA2022122601057

- Difficulty date: December 4, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LH FLOOR CRACKED AT FS 193.00. REPAIRED IAW CRJ900 SRM 53-11-43-201-001-A01.
